Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 56, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Jun 27, 2008, 4:17 AM CDT for Jewell County, Kansas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2008, 4:17 AM CDT (09:17 UTC)
- Expired
- Jun 27, 2008, 9:33 AM CDT
- In force
- 5 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Jewell County, KS
The radar
The Grand Island radar (KUEX), 73 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.3 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3854 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1279 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 14.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KGID 270922
FFWGID
KSC089-271515-
/O.NEW.KGID.FF.W.0056.080627T0917Z-080627T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
417 AM CDT FRI JUN 27 2008
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN JEWELL COUNTY IN NORTH CENTRAL KANSAS
* UNTIL 1015 AM CDT
* AT 409 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN CONTINUALLY TRAINING OVER A NARROW STRIP ACROSS JEWELL
COUNTY FROM MULTIPLE THUNDERSTORMS OVER THE WARNED AREA. AN
ESTIMATED TWO AND A HALF INCHES HAVE FALLEN IN LESS THAN 6 HOURS FOR
SOME AREAS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MANKATO...JEWELL...AND ESBON
SOME BASINS INCLUDED IN THE WARNING INCLUDE LITTLE CHEYENNE
CREEK...PLUM CREEK...BUFFALO CREEK...DRY CREEK...BROWNS CREEK...ELM
CREEK...AND LIMESTONE CREEK.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3956 9816 3975 9850 3987 9850 3988 9845
3981 9825 3964 9793 3957 9792 3956 9793
TIME...MOT...LOC 0917Z 180DEG 0KT 3972 9829
$$
HEINLEIN1 follow-up statement
000
WGUS73 KGID 271433
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
927 AM CDT FRI JUN 27 2008
KSC089-271437-
/O.CAN.KGID.FF.W.0056.000000T0000Z-080627T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEWELL KS-
927 AM CDT FRI JUN 27 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN JEWELL
COUNTY...
RUNOFF FROM THE HEAVY RAINFALL HAS ENDED...AND NO ADDITIONAL FLOODING
IS EXPECTED AT THIS TIME. HOWEVER...CREEKS AND STREAMS IN THE AREA
INCLUDING BUFFALO CREEK...LIMESTONE CREEK...BROWN CREEK...MARSH
CREEK...AND THE SALT CREEK WILL LIKELY CONTINUE TO RUN HIGH THROUGH
THE DAY BEFORE RECEDING TONIGHT.
LAT...LON 3956 9816 3975 9850 3987 9850 3988 9845
3981 9825 3964 9793 3957 9792 3956 9793
TIME...MOT...LOC 1427Z 180DEG 0KT 3972 9829
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 1:16 AM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 27, 1:16 AM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 116 AM CDT FRI JUN 27 2008 .DISCUSSION...UPDATED THE FORECAST FOR WANING THUNDERSTORM ACTIVITY. && .PREV DISCUSSION... /ISSUED 1224 AM CDT FRI JUN 27 2008/ AVIATION...06Z TAF. MAIN FORECAST CONCERN LIES IN THE FIRST FEW HOURS OF THE TAF PERIOD...AS LINE OF STRONG THUNDERSTORMS PASSES THROUGH THE CWA. HEAVIEST STORMS HAVE MOVED OFF TO THE EAST OF THE GRI TERMINAL...BUT SHOWERS AND WEAKER THUNDERSTORMS CONTINUE. ONGOING PRECIPITATION ACROSS THE CENTRAL PLAINS WILL IMPACT WHERE THE MAIN COLD FRONT ENDS UP...AND STILL EXPECTING NORTHWESTERLY WINDS TO ARRIVE AT THE TERMINAL BY EARLY AFTERNOON. ONCE THIS PRECIP COMES TO AN END...EXPECTING VFR CONDITIONS FOR REST OF PERIOD. PREV DISCUSSION... /ISSUED 642 PM CDT THU JUN 26 2008/ AVIATION...FOR THE 00Z KGRI TAF. VFR TO MVFR CONDITIONS EXPECTED FOR THE GRAND ISLAND TERMINAL THROUGH MOST OF THE PERIOD. MAIN QUESTION IS IF THUNDERSTORMS WILL MAKE IT INTO THE TERMINAL AREA LATER THIS EVENING TO OVERNIGHT. WILL OPT TO LEAVE STORMS OUT OF THE FCST AT THIS TIME...BUT THIS WILL HAVE TO BE WATCHED CLOSELY OVER THE NEXT FEW HOURS. OTHERWISE...MAINLY SOME MID TO HIGH CLOUD COVER WILL IMPACT THE TERMINAL THROUGH MOST OF FRIDAY. PREV DISCUSSION... /ISSUED 307 PM CDT THU JUN 26 2008/ SHORT TERM...THROUGH 12Z SATURDAY. QUITE A FEW THINGS GOING ON AT THIS TIME...BUT WONDERING JUST WHAT WILL COME OF IT ALL. OUTFLOW BOUNDARY CONTINUES TO PUSH WEST TOWARD 281 AT THIS TIME...WITH SOME WEAKISH DEVELOPMENT. DEVELOPMENT MAY BE INHIBITED BY SUBSIDENCE IN WAKE OF MCV CIRCULATION OVER/NEAR THE CWFA. ALSO...CAPPING WITH WARM AIR ALOFT IS PRETTY STRONG. IF SOMETHING CAN GET GOING...A PULSE TYPE SEVERE STORM SEEMS MORE PROBABLE WITH WEAKER SHEAR THE FURTHER SOUTH ONE GOES. TO THE NORTH...PSEUDO BOUNDARY IS WASHING OUT A BIT IN THE NORTHERN CWFA...BUT HAS SHOWN SIGNS ON VISIBLE WITH SOME VERTICAL DEVELOPMENT. THIS LINE GOES BACK WEST INTO THE SANDHILLS...AND CONVERGES WITH DRY LINE TYPE FEATURE IN CHERRY COUNTY. THAT AREA MAY ALSO BE FOCAL POINT FOR CONVECTION AS THE EVENING WEARS ON...FROM THE NORTHWEST TO THE SOUTHEAST. SHEAR IS BETTER UP THERE SO SOME POTENTIAL FOR SLIGHTLY MORE WIDESPREAD SEVERE WEATHER LOOKS REASONABLE. STILL THOUGH...COVERAGE FOR THE CWFA LOOKS TO BE SCATTERED AT BEST THIS EVENING...WITH SOME INCREASE OVER NORTHERN CWFA TONIGHT AS MORE CONVECTION NEAR LIKELY SOUTH DAKOTA MCS AND NEAR FRONT SEEMS PLAUSIBLE. ON FRIDAY...WOULD EXPECT SOME DEBRIS TYPE CLOUDS AND LINGER SHOWERS/ISOLATED THUNDERSTORMS AS THE COLD FRONT PUSHES THROUGH THE CWFA. MODELS CONTINUE TO SOLIDLY PREDICT THE FRONT WILL BE THROUGH ABOUT 75 PERCENT OF THE CWFA BY NOON...AND PROBABLY EXITING THE SOUTHEAST CWFA AROUND 21-22Z. THAT WOULD ALLOW AREAS AHEAD OF THE FRONT TO WARM...AND POTENTIALLY FIRE A FEW THUNDERSTORMS. THE VAST MAJORITY OF THE CWFA LOOKS LIKE IT WILL BE SPARED MOST OF THE MAJOR RAINFALL OR STRONG STORM RELATED ISSUES. THINGS CONTINUE TO ROLL SOUTHEAST FROM THERE FRIDAY NIGHT...WITH CLEARING AND MUCH DRIER WEATHER COMING IN BY SATURDAY MORNING. LONG TERM...12Z SATURDAY THROUGH THURSDAY. FORECAST CONCERNS INCLUDE TEMPERATURES EARLY IN THE PERIOD AND THEN RETURNING THUNDERSTORM CHANCES NEXT WEEK. THE UPPER PATTERN AMPLIFIES OVER THE WEEKEND AS UNSEASONABLY STRONG UPPER LOW DIGS THROUGH THE UPPER MIDWEST/GREAT LAKES REGION...WHILE UPSTREAM THE UPPER RIDGE BULGES OVER THE WESTERN CONUS. COOLER AND CONSIDERABLY DRIER AIR ADVECTS INTO THE REGION BEHIND COLD FRONTAL PASSAGE...AND IS REINFORCED BY NORTH/NORTHWEST FLOW THROUGH THE DEPTH OF THE TROPOSPHERE THROUGH THE WEEKEND. DEEP MIXING INDICATED ON FORECAST SOUNDINGS SHOULD OFFSET COOL LOW-LEVEL TEMPS TO SOME DEGREE...BUT BELOW NORMAL TEMPS LOOK LIKE A GOOD BET. EXPECTING DRY CONDITIONS THROUGH THE WEEKEND WITH FRONT WELL SOUTH...DRIER AIR IN PLACE IN ITS WAKE...AND FORCING FROM UPPER LOW/STEEPER LAPSE RATES STAYING EAST/NORTHEAST OF THE CWA. SHOULD BE A NICE WEEKEND WEATHER WISE...ALTHOUGH MAY BE A LITTLE BREEZY ESPECIALLY ACROSS THE NORTH/NORTHEAST ON SATURDAY. DRY CONDITIONS LOOK TO HOLD THROUGH MONDAY NIGHT AS UPPER RIDGE CONTINUES TO DOMINATE OVER THE WESTERN HALF OF THE COUNTRY. WILL START TO SEE TEMPS REBOUND ON MONDAY AS WELL...AS SURFACE HIGH BEGINS TO SLIDE EAST AND WEAK LEE TROUGH DEVELOPS...ALLOWING RETURN FLOW TO SET UP. WILL SEE A RETURN OF AT LEAST SMALL THUNDERSTORM CHANCES BEGINNING TUESDAY AND LASTING THROUGH THURSDAY AS SHORTWAVES AGAIN BEGIN TO RIPPLE THROUGH AND HELP TO BREAK DOWN THE RIDGE. DIFFICULT TO HAVE A LOT OF FAITH IN TIMING/PLACEMENT OF WAVES THIS FAR OUT...BUT LOOKS LIKE WE COULD SEE INTERMITTENT THUNDERSTORM CHANCES THROUGH THIS TIMEFRAME WITH WAVES SKIRTING ACROSS. AT THIS POINT...THE MORE FAVORABLE TIME FOR MORE ORGANIZED/WIDESPREAD PRECIPITATION LOOKS TO BE WEDNESDAY NIGHT/THURSDAY AS A COLD FRONT PUSHES THROUGH. THIS WILL ALSO COOL TEMPS BACK TO NEAR NORMAL ON THURSDAY FOLLOWING A COUPLE DAYS OF ABOVE AVERAGE TEMPS. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && HEINLEIN
Hazardous weather outlook, Jun 27, 1:31 AM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 131 AM CDT FRI JUN 27 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 271200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 131 AM CDT FRI JUN 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE OVERNIGHT. NO ADDITIONAL SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE IN THE FORECAST FRIDAY...AS A COLD FRONT MOVES ACROSS THE OUTLOOK AREA. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG AND SOUTH OF A LINE FROM FULLERTON TO BEAVER CITY NEBRASKA. THE PRIMARY HAZARDS FROM THESE STORMS IS WITH LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HEINLEIN
In the hours before
Special weather statement, Jun 26, 11:33 PM CDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1133 PM CDT THU JUN 26 2008 NEZ041-048-049-063-064-270500- HAMILTON-MERRICK-NANCE-POLK-YORK- 1133 PM CDT THU JUN 26 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... MERRICK COUNTY IN CENTRAL NEBRASKA NANCE COUNTY IN CENTRAL NEBRASKA POLK COUNTY IN EAST CENTRAL NEBRASKA YORK COUNTY IN EAST CENTRAL NEBRASKA THIS INCLUDES THE CITY OF YORK. HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DUNCAN TO SHELBY TO FAIRMONT...AND MOVING EAST AT 47 MPH. * THUNDERSTORMS WILL BE NEAR... RURAL EASTERN POLK AND YORK COUNTY BY 1150 PM CDT THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 319 AND 365. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THE MAIN GUST FRONT WITH THIS STORM IS LOCATED ACROSS EASTERN POLK AND YORK COUNTIES...BUT ADDITIONAL GUSTY WINDS ARE POSSIBLE WITH THE LINE OF THUNDERSTORMS MOVING LOCATED ACROSS NANCE...MERRICK...AND HAMILTON COUNTIES. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. PFANNKUCH
Local storm report, Jun 26, 11:52 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1152 PM CDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM TSTM WND GST BURR OAK 39.87N 98.30W
06/26/2008 E70 MPH JEWELL KS CO-OP OBSERVER
&&
HEINLEINLocal storm report, Jun 26, 11:53 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
1153 PM CDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL 3 E RANDALL 39.64N 97.99W
06/26/2008 E1.00 INCH JEWELL KS PUBLIC
HAIL COVERING THE GROUND
0622 PM HAIL 10 NE PLAINVILLE 39.34N 99.17W
06/26/2008 E1.00 INCH ROOKS KS PUBLIC
HAIL UP TO QUARTER SIZE
0701 PM HAIL SCOTTSVILLE 39.54N 97.95W
06/26/2008 E1.75 INCH MITCHELL KS LAW ENFORCEMENT
STRONG WINDS REPORTED AS WELL
0725 PM HAIL 7 ENE CODELL 39.23N 99.06W
06/26/2008 E1.25 INCH ROOKS KS PUBLIC
0730 PM HAIL SCOTTSVILLE 39.54N 97.95W
06/26/2008 E2.00 INCH MITCHELL KS PUBLIC
60 TO 70 MPH WINDS ALSO REPORTED
0810 PM HAIL 2 E RANDALL 39.64N 98.01W
06/26/2008 E0.88 INCH JEWELL KS PUBLIC
0817 PM HAIL 1 E RANDALL 39.64N 98.03W
06/26/2008 E1.75 INCH JEWELL KS PUBLIC
0857 PM TSTM WND GST GOTHENBURG 40.93N 100.16W
06/26/2008 E60.00 MPH DAWSON NE TRAINED SPOTTER
ESTIMATED 60 MPH WINDS IN GOTHENBURG
0910 PM TSTM WND GST COZAD 40.86N 99.99W
06/26/2008 E70.00 MPH DAWSON NE TRAINED SPOTTER
60 TO 70 MPH GUSTS
0915 PM TSTM WND GST 2 W WILSONVILLE 40.11N 100.14W
06/26/2008 E60.00 MPH FURNAS NE PUBLIC
0927 PM HAIL CAMBRIDGE 40.28N 100.17W
06/26/2008 E1.00 INCH FURNAS NE LAW ENFORCEMENT
0939 PM TSTM WND GST BEAVER CITY 40.14N 99.83W
06/26/2008 E60.00 MPH FURNAS NE LAW ENFORCEMENT
0959 PM TSTM WND GST PHILLIPSBURG 39.75N 99.32W
06/26/2008 M54.00 MPH PHILLIPS KS AWOS
AWOS MEASURED GUST TO 54 MPH AT AIRPORT
1004 PM TSTM WND GST ELM CREEK 40.72N 99.38W
06/26/2008 E60.00 MPH BUFFALO NE EMERGENCY MNGR
1006 PM TSTM WND GST 2 S STOCKTON 39.41N 99.27W
06/26/2008 E80.00 MPH ROOKS KS LAW ENFORCEMENT
LAW ENFORCEMENT ESTIMATED WINDS AT 70 TO 80 MPH.
1012 PM HAIL PHILLIPSBURG 39.75N 99.32W
06/26/2008 E0.75 INCH PHILLIPS KS CO-OP OBSERVER
HAIL IS COVERING THE GROUND AND BEING DRIVEN BY 50 MPH
WIND.
1014 PM TSTM WND GST PALCO 39.25N 99.56W
06/26/2008 E60.00 MPH ROOKS KS LAW ENFORCEMENT
ESTIMATED 50 TO 60 MPH WINDS AND DIME SIZED HAIL.
1018 PM TSTM WND GST KEARNEY 40.70N 99.08W
06/26/2008 M80.00 MPH BUFFALO NE EMERGENCY MNGR
1045 PM TSTM WND GST 2 E JUNIATA 40.59N 98.47W
06/26/2008 E60.00 MPH ADAMS NE NWS EMPLOYEE
1048 PM TSTM WND GST LEBANON 39.81N 98.56W
06/26/2008 E60.00 MPH SMITH KS LAW ENFORCEMENT
1049 PM TSTM WND GST 4 NE GRAND ISLAND 40.96N 98.31W
06/26/2008 M63.00 MPH HALL NE ASOS
SHINGLES WERE REPORTED BLOWN OFF ROOF IN NORTHERN GRAND
ISLAND.
1052 PM TSTM WND GST HASTINGS 40.59N 98.39W
06/26/2008 M63.00 MPH ADAMS NE ASOS
HASTINGS ASOS MEASURED GUST TO 63 MPH
1053 PM TSTM WND GST 2 WNW HASTINGS 40.60N 98.43W
06/26/2008 M63.00 MPH ADAMS NE ASOS
MEASURED AT THE HASTINGS MUNICIPAL AIRPORT.
1102 PM TSTM WND GST BURR OAK 39.87N 98.30W
06/26/2008 E70.00 MPH JEWELL KS CO-OP OBSERVER
1123 PM HAIL TIPTON 39.34N 98.47W
06/26/2008 E1.00 INCH MITCHELL KS COUNTY OFFICIAL
MITCHELL COUNTY COMMUNICATIONS OFFICER REPORTING.
&&
PFANNKUCHLocal storm report, Jun 27, 12:00 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1200 AM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND GST 1 S HEBRON 40.15N 97.59W
06/26/2008 M60 MPH THAYER NE AWOS
60 MPH WINDS MEASURED AT HEBRON MUNICIPAL AIRPORT
&&
PFANNKUCHLocal storm report, Jun 27, 12:27 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1227 AM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HEAVY RAIN 16 SSE OSBORNE 39.23N 98.58W
06/27/2008 M3.40 INCH OSBORNE KS PUBLIC
&&
ODERLocal storm report, Jun 27, 12:56 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
1256 AM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL 3 E RANDALL 39.64N 97.99W
06/26/2008 E1.00 INCH JEWELL KS PUBLIC
HAIL COVERING THE GROUND
0622 PM HAIL 10 NE PLAINVILLE 39.34N 99.17W
06/26/2008 E1.00 INCH ROOKS KS PUBLIC
HAIL UP TO QUARTER SIZE
0701 PM HAIL SCOTTSVILLE 39.54N 97.95W
06/26/2008 E1.75 INCH MITCHELL KS LAW ENFORCEMENT
STRONG WINDS REPORTED AS WELL
0725 PM HAIL 7 ENE CODELL 39.23N 99.06W
06/26/2008 E1.25 INCH ROOKS KS PUBLIC
0730 PM HAIL SCOTTSVILLE 39.54N 97.95W
06/26/2008 E2.00 INCH MITCHELL KS PUBLIC
60 TO 70 MPH WINDS ALSO REPORTED
0810 PM HAIL 2 E RANDALL 39.64N 98.01W
06/26/2008 E0.88 INCH JEWELL KS PUBLIC
0817 PM HAIL 1 E RANDALL 39.64N 98.03W
06/26/2008 E1.75 INCH JEWELL KS PUBLIC
0857 PM TSTM WND GST GOTHENBURG 40.93N 100.16W
06/26/2008 E60.00 MPH DAWSON NE TRAINED SPOTTER
ESTIMATED 60 MPH WINDS IN GOTHENBURG
0910 PM TSTM WND GST COZAD 40.86N 99.99W
06/26/2008 E70.00 MPH DAWSON NE TRAINED SPOTTER
60 TO 70 MPH GUSTS
0915 PM TSTM WND GST 2 W WILSONVILLE 40.11N 100.14W
06/26/2008 E60.00 MPH FURNAS NE PUBLIC
0927 PM HAIL CAMBRIDGE 40.28N 100.17W
06/26/2008 E1.00 INCH FURNAS NE LAW ENFORCEMENT
0939 PM TSTM WND GST BEAVER CITY 40.14N 99.83W
06/26/2008 E60.00 MPH FURNAS NE LAW ENFORCEMENT
0959 PM TSTM WND GST PHILLIPSBURG 39.75N 99.32W
06/26/2008 M54.00 MPH PHILLIPS KS AWOS
AWOS MEASURED GUST TO 54 MPH AT AIRPORT
1004 PM TSTM WND GST ELM CREEK 40.72N 99.38W
06/26/2008 E60.00 MPH BUFFALO NE EMERGENCY MNGR
1006 PM TSTM WND GST 2 S STOCKTON 39.41N 99.27W
06/26/2008 E80.00 MPH ROOKS KS LAW ENFORCEMENT
LAW ENFORCEMENT ESTIMATED WINDS AT 70 TO 80 MPH.
1012 PM HAIL PHILLIPSBURG 39.75N 99.32W
06/26/2008 E0.75 INCH PHILLIPS KS CO-OP OBSERVER
HAIL IS COVERING THE GROUND AND BEING DRIVEN BY 50 MPH
WIND.
1014 PM TSTM WND GST PALCO 39.25N 99.56W
06/26/2008 E60.00 MPH ROOKS KS LAW ENFORCEMENT
ESTIMATED 50 TO 60 MPH WINDS AND DIME SIZED HAIL.
1018 PM TSTM WND GST KEARNEY 40.70N 99.08W
06/26/2008 M80.00 MPH BUFFALO NE EMERGENCY MNGR
1045 PM TSTM WND GST 2 E JUNIATA 40.59N 98.47W
06/26/2008 E60.00 MPH ADAMS NE NWS EMPLOYEE
1048 PM TSTM WND GST LEBANON 39.81N 98.56W
06/26/2008 E60.00 MPH SMITH KS LAW ENFORCEMENT
1049 PM TSTM WND GST 4 NE GRAND ISLAND 40.96N 98.31W
06/26/2008 M63.00 MPH HALL NE ASOS
SHINGLES WERE REPORTED BLOWN OFF ROOF IN NORTHERN GRAND
ISLAND.
1052 PM TSTM WND GST HASTINGS 40.59N 98.39W
06/26/2008 M63.00 MPH ADAMS NE ASOS
HASTINGS ASOS MEASURED GUST TO 63 MPH
1053 PM TSTM WND GST 2 WNW HASTINGS 40.60N 98.43W
06/26/2008 M63.00 MPH ADAMS NE ASOS
MEASURED AT THE HASTINGS MUNICIPAL AIRPORT.
1102 PM TSTM WND GST BURR OAK 39.87N 98.30W
06/26/2008 E70.00 MPH JEWELL KS CO-OP OBSERVER
1123 PM HAIL TIPTON 39.34N 98.47W
06/26/2008 E1.00 INCH MITCHELL KS COUNTY OFFICIAL
MITCHELL COUNTY COMMUNICATIONS OFFICER REPORTING.
1155 PM TSTM WND GST 1 S HEBRON 40.15N 97.59W
06/26/2008 M60.00 MPH THAYER NE AWOS
60 MPH WINDS MEASURED AT HEBRON MUNICIPAL AIRPORT
1220 AM HEAVY RAIN 16 SSE OSBORNE 39.23N 98.58W
06/27/2008 M3.40 INCH OSBORNE KS PUBLIC
&&
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:14 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Rooks | 46 min |
| Jun 26, 7:19 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 41 min |
| Jun 26, 7:48 PM CDT | Flash Flood Warning | GID | Jewell, Mitchell | 6 hr |
| Jun 26, 8:00 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 45 min |
| Jun 26, 8:32 PM CDT | Severe Thunderstorm Warning | GID | Mitchell | 27 min |
| Jun 26, 9:04 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 41 min |
| Jun 26, 9:08 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 52 min |
| Jun 26, 9:26 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 49 min |
| Jun 26, 9:45 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 45 min |
| Jun 26, 10:16 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks, Smith | 44 min |
| Jun 26, 10:25 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Phillips, Smith | 50 min |
| Jun 26, 11:01 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Rooks, Smith | 44 min |
| Jun 26, 11:15 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 45 min |
| Jun 27, 4:32 AM CDT | Flash Flood Warning | GID | Mitchell | 5 hr |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.